Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
155 Doctors are Online

Pregnancy, Missed birth control shot - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Pregnancy
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
Doctor :   Hi
User :   i have a question thats urgent
Doctor :   Ok
Doctor :   Proceed

User :   i have taken the depo contraceptive for a year
Doctor :   Ok

User :   and i just missed my shot in sept but had the shot done july 30th
Doctor :  
Ok
Doctor :   What shot?

User :   i havent seen my period since the shot waired off...and thats been a month in a half
Doctor :   Ok

Doctor :  
Ok
User :   but im havin pregnancy symptoms....
Doctor :   Ok
Doctor :  
What was the shot you were taking?
User :   the depo
Doctor :  
Ok
Doctor :  
The effect of the hormone will still be there
Doctor :  
and thus you would not have got your cycles yet
Doctor :   So you need not worry about that

User :   its been a month and a half...and regularly after the shot wares off i get my period the week after
Doctor :  
You can get a Urine pregnancy done
Doctor :  
meanwhile
Doctor :  
and confirm it
User :   when im on the shot i dont feel like this
Doctor :   Ok

User :   or when the shot wares off
Doctor :  
You will need to do the test and then get it confirmed
Doctor :  
Cannot come to a conclusion now
Doctor :  
If you feel you are pregnant
Doctor :  
then get a test done

Doctor :  
and confirm yourself
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor